# SDR ASAA2018070525299

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 43,743 hours, 13,300 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FUEL PUMP INOP. LOW PRESSURE LIGHT ILLUMINATES WHEN PUMP IS SELECTED AND FUEL IN THE TANK. GROUNDED - YES. TXFRD FUEL TO CTR TANK AND OPS CK OF RT CTR FUEL PUMP AND IND/LO PRESS NML IAW AMM 28-42-11 & 28-42-41.
